# SDR IPXA09656660

- Difficulty date: July 7, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 36,292 hours, 11,262 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T220130A
- Part serial: 001356
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING I/B MAIN FLAP O/B LEADING EDGE FAIRING DELAMINATION.  COMPOSITE HOT BOND REPAIR CARRIED OUT AS PER SRM 51-70-05 PAR 5A (1) FIG 5 REV 44.
